Couldn't find what you looking for?

TRY OUR SEARCH!

1. My boyfriend has recently come off methadone.
2. He is going through so much pain how can i help?
3. He is extremely short tempered and nasty towards me why is this happenning?
4. He is getting alot of stomach aches is this normal?
5. Please help me also his partner as i am finding it very difficult to cope and i feel very depressed.
6. He is very quite is this normal?
7. He also cannot sleep at night and is getting very mad over this, should this be happenning.

Loading...

How long was he on Methadone? Was it prescribed and for pain or heroin withdraw? Plus what amount did he take? I can probably give you some answers after knowing the issues behind the use of such a strong narcotic. I take 125mcg Fentanyl TD(patch) and 5mg Oxycontin Immediate-Rel Capsules plus some others that aren't opiates and I see a pain specialist so I may be able to ask him for curiosity/helping a friend or I might know from just the regular lectures you normally get before being on any opiate regime. Plus sadly having a brother who died by OD on opiates after surgery. He should have a pain therapist for safety reasons especially involving methadone.

Just for an insiders opinion to educate any who read this too...

Chronic pain and painkiller usage is very hard on your mind, body and those around you. It leads many to be depressed or feel the 'need' to take more than you need to get that euphoria feeling after you become accustomed or immune to those side-effects. Sadly it is why there are so many 'seekers' and hospital junkies. Also opiates and those who have 'candy' parties adds into the war on drugs now and then makes it almost impossible for the doctors to separate the real people in need of pain therapy from those who don't.

Also no matter what try not to get depressed and realize it is most likely an addiction problem along with symptoms from withdraw you or your significant is having and you can get through it.

Back to the matter at hand: Did he stop cold-turkey or was it taken down slowly like most medications are when you stop and replaced with a non-opiate to help? All of that really makes a difference if we are talking about a legal prescription with a doctor's supervision or if used to get high and abused it illegally.

Either way don't be afraid to get help and I find it great you are seeking advice even if online from strangers. It is nice to tell you that you aren't alone and neither is he. It is a struggle either way and just try to be optimistic and remember you are loved by someone, somewhere no matter what happens.

Again, I can help you more knowing a little background on his situation.

Please take care.
~Moon~
Reply

Loading...